MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2012-007402

Медицинская библиотека · BMJ case reports · 2013

Methylene blue reverses recalcitrant shock in β-blocker and calcium channel blocker overdose.

Aggarwal Nidhi, Kupfer Yizhak, Seneviratne Chanaka, Tessler Sidney

Клинический случайСтатьяПеревод в очереди

Аннотация

β-blocker and calcium channel blocker toxicity generally present with bradycardia and hypotension. A 69-year-old woman presented after a suicide attempt with a β-blocker and calcium channel blocker overdose. Her blood pressure was 69/35 mm Hg and her HR was in the 40s. She was treated with calcium chloride, glucagon, a dextrose-insulin infusion and three vasopressors, but remained hypotensive. She suffered two cardiac arrests and required a transvenous pacemaker. When all interventions failed, she was started on a methylene blue infusion for refractory vasodilatory shock which resulted in a dramatic improvement in her blood pressure. The patient was successfully weaned off all vasopressors and from mechanical ventilation without any end-organ damage.

Для цитирования: Aggarwal Nidhi, Kupfer Yizhak, Seneviratne Chanaka, Tessler Sidney. Methylene blue reverses recalcitrant shock in β-blocker and calcium channel blocker overdose.. BMJ case reports. 2013. DOI: 10.1136/bcr-2012-007402.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.